Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Large Secundum Artial Septal Deffect - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1764 Questions
User :   hi
User :  
how can i help you?
User :   hello doctor
User :   i have under surgery last 19th march 2010 for closure of LARGE SECUNDUM ATRIAL SEPTAL DEFECT (L-R SHUNT)
User :  
ok
User :   it was successfull and i am recovering
User :  
ok
User :   but after the surgery my voice has become feeble. the original clarity of my voice has gone. can you please tell me how long it will take to get back my voice
User :  
the voice getting feeble could be related to your medications too.
User :  
are you on any medications now?
User :  
what were prescribed to you at the time of discharge from hospital? are you continuing them?
User :   there is no medication prescribed except combiflam for pain
User :  
ok
User :   i am not taking it at present as there is no much pain
User :  
sometimes there might be glottal spasms associated, that needs time to be fine
User :   does it require any medical intervention or what is the recovery time for me to get original voice
User :  
the time could vary between 3-6 months
User :  
within this time if the clarity does not improve, then you should consider getting the larynx examined by a ENT surgeon to see
User :  
have you followed what I have said?
User :  
or whether the problem is due to nerve entrapment and needs decompression
User :  
are you there?
User :   yes doctor
User :   chat seems to be slow
User :  
the recovery time could vary between 3-6 months, within this time if the clarity does not improve, then you should consider getting the larynx examined by a ENT surgeon to see whether the problem can be fixed with voice training and therapy or whether the problem is due to nerve entrapment and needs decompression
User :  
there might me some problem with internet on your end. please log out and log in again with a different browser to have uninterrupted discussion
User :   i was under the impression that it will come back after 3-4 weeks as told by family physician
User :   ok
User :  
have you folowed what i have said?
User :   yes
User :   Is there any thing else I can help you with?
User :   should i consult my surgeon immediately or can wait for 3 months?
User :   consult him once now, and then again after 3 months if still not better.
User :   ok
User :  
is there anything else you would like to ask me?
User :   nothing thank you
User :  
Please fill the feedback form say done when done
User :   Thanks for consulting me. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
Doctor :   HI
Doctor :  
Are you back?
User :   hello doctor
User :   yes
User :   i have lot of itching through the body
Doctor :  
ok proceed with your query
Doctor :  
ok
Doctor :  
since when are you having it?
User :   i am using calosoft lotion
Doctor :  
ok
User :   before surgery it was near private areas near under garments now it is all over body
Doctor :  
is there any redness?
User :   no
Doctor :  
or any round shape lesion?
User :   no
Doctor :  
any skin scaling
User :   means?
Doctor :  
skin falling in small pieces?
User :   no
User :   skin looks normal
Doctor :   is it through out day or only during any particular time?
User :   through out day no particular time. some times it will not be there.
Doctor :  
how many days it is since your surgery? are on any medication?
User :   22 days
Doctor :  
are you allergic to any food or garments?
User :   i am not knowing what is causing it.
Doctor :  
for what was your surgery done?
User :   i have under gone surgery last 19th march 2010 for closure of LARGE SECUNDUM ATRIAL SEPTAL DEFECT (L-R SHUNT)
Doctor :  
are you taking any medication now?
User :   there is no medication prescribed except combiflam for pain
Doctor :  
ok
User :   i am not taking it at present as there is no much pain
Doctor :  
are you taking it every day?
User :   i am not taking it at present as there is no much pain
Doctor :   are you taking any medication for itching?
User :   no. i am only applying Calosoft lotion
Doctor :  
ok
Doctor :  
i suggest you to consult your treating doctor as you need certain prescription medication
User :   ok
Doctor :   possible reasons could be allergy parasitic infection or just skin reaction
Doctor :  
Is there anything else I can help you with?
User :   but previously also i consulted dermetologist for this problem in private areas. but no cure. no i am having this through the body.
Doctor :   Ok

User :   whom to contact. it is skin problem or internal body reactions
Doctor :  
How is your sleep and daily routine going?
User :   sleep is fine
Doctor :  
Ok
Doctor :  
How about your mental health?
User :   fine
Doctor :  
Have you changed any of your daily chores like using a different water, soap, shampoo or weather changes?
User :   it is changed. but even if i use the same soap like hamam prescribed by the dermetologist, it is of no use.
Doctor :   Ok

Doctor :   You should go back to the dermatologist

User :   ok will try again
Doctor :  
You shall need certain tablets
Doctor :  
to ease it for a while
Doctor :  
if things dont improve
Doctor :  
then do consider an allergy test
User :   yes
Doctor :   Thanks for consulting me. Bye for now. Please refer your friends to our service

User :   bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor